# SDR SIMA2018060131008

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 6,258 hours, 4,350 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Motor
- Condition: Failed
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED  FAIL AMBER EICAS MESSAGE.  NR 1 BLEED OVER PRESSURE FLT CONT.   REMOVED AND REPLACED THE TORQUE MOTOR ON THE BLEED SYSTEM IAW AMM 36-11-06.  OPS CHECKED GOOD.
